MathSciNet Relay Station
MathSciNet bibliographic data
MR1863849 (2002i:46054) 46L05 (19K14 46L80)
Mygind, Jesper Classification of certain simple $C\sp *$-algebras with torsion in $K\sb 1$. Canad. J. Math. 53 (2001), no. 6, 1223–1308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement